# SDR CALA0000852

- Difficulty date: June 9, 2000
- Submitted: June 12, 2000
- Operation: Air carrier
- Aircraft: N14879
- Make and model: Doug DC-9-83
- Aircraft serial: 49526
- Aircraft time: 41,000 hours, 20,041 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN VERTICAL STABILIZER PANEL NR 6310.  A REPAIR DOUBLER WAS INSTALLED IAW SRM 55-01, FIGURE 2, 51-10-3, AND 51-30-2.
